# SDR DALA2019091605321

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 71,670 hours, 52,027 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT FITTING ON TAILCONE CRACKED. REMOVED UPPER LT TAILCONE FITTING. REPLACED UPPER LT FITTING ANGLE PER SRM 53-54-0 PAGE 3. OK FOR SERVICE. (LP1272698)
